# SDR REXA2025110600980

- Difficulty date: October 26, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 39,926 hours, 28,161 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DRAG ANGLE APPEARS CRACKED.  REMOVED SURFACE FINISH IAW SRM 51-26-01-001-001-A01 & TS012487A. ON FURTHER EVALUATION FOUND LT AFT DRAG ANGLE TO BE CRACKED & REQUIRES REPAIR OR REPLACED.  REMOVED DAMAGED LT AFT DRAG ANGLE IAW SRM 51-42-13-001-001-A01. SRM 51-42-21-001-001-A01 & SRM 51-42-22-001-001-A01. LOCATED, DRILLED & COUNTERSUNK LT AFT DRAG ANGLE IAW SRM 51-40-11-001-001-A01. INSTALLED NEW LT AFT DRAG ANGLE IAW SRM 51-42-13-001-001-A01. SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01. REF TO TASK 6A FOR INSTALLATION OF 13 MISSING FASTENERS. INSTALLED 13 EA. LOK FASTENERS IN THE LT VERTICAL STAB AFT DRAG ANGLE IAW SRM 51-42-22-001-001-A01. EDGE SEALED REPAIRED AREA IAW SRM 51-23-00-001-001-A01.
